1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  3. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2019 »
    Dismiss Notice
  4. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

I'm really confused I need your advice.

Discussion in 'Ask A Question' started by HICHAM_T2, Sep 8, 2019.

  1. HICHAM_T2

    HICHAM_T2 Type 2 · Well-Known Member

    Messages:
    1,438
    Likes Received:
    320
    Trophy Points:
    143
    Hi everybody and welcome.
    I'm confused for many months ago I would control my blood sugar under the target.of course we used to be frienemies sometimes it's higher and sometimes normal and sometimes neither. Anyway nowadays I'm feeling not better I think that because I used to be active with daily exercise, but now I didn't, so I decided to return for use some Meds that way I'll start to take Gliclzaide 80mg once every dinner on day. But I'm really afraid as I know Gliclzaide has a lot of effects it's will destroy the pancreas, but what should I do I have to.
    you know what they say "there's no time like the present" before I'll be in a pickle. That why I'm looking forward to hearing from you .
    Please forgive me if you found some mistakes that because I'm not a native English speaker. So I do all my best.
    Thanks.
     
    #1 HICHAM_T2, Sep 8, 2019 at 2:55 PM
    Last edited: Sep 8, 2019
  2. UsmanMo96

    UsmanMo96 Type 2 · Active Member

    Messages:
    25
    Likes Received:
    8
    Trophy Points:
    23
    Get your body fat down and go low carb you will definitely feel the energy and benefits when you start to feel better with the weight loss and diet change. Medication can only control the disease but if you do two of those things you will have no problem with your blood sugars.
     
  3. HICHAM_T2

    HICHAM_T2 Type 2 · Well-Known Member

    Messages:
    1,438
    Likes Received:
    320
    Trophy Points:
    143
    Hi and thanks.
    I'm a thin man. And I be used to lowering my carbs, but in a vain. So I'm so confused what should I do ? I didn't eat bread, pasta and potatoes.
     
    #3 HICHAM_T2, Sep 8, 2019 at 3:27 PM
    Last edited: Sep 8, 2019
  4. DCUKMod

    DCUKMod I reversed my Type 2 · Expert
    Staff Member Administrator

    Messages:
    9,711
    Likes Received:
    5,809
    Trophy Points:
    198
    Usman, those are very bold statements, which can certainly be helpful to many T2s, however, not all our members have a lot of fat to drop, or have much room in their diet for change. It is often useful to either ask members a little about themselves, or to read back through their posting history, before giving such strong views.

    @HICHAM_T2 - You say you used to eat a low carb diet, but that suggests you don't any more. What was it that made you change?

    I know you don't live in UK, did your Doctor prescribe the Gliclazide for you, or was it something you chose for yourself?
     
  5. HICHAM_T2

    HICHAM_T2 Type 2 · Well-Known Member

    Messages:
    1,438
    Likes Received:
    320
    Trophy Points:
    143
    Hi my friend
    Maybe you know already my Doctor he did before but I had successfully cut off it many months ago my blood sugar was under the control . I didn't take this just by myself but one thing the doctor was describe 30 or 50 mg I don't remember because that was in Sep of 2016. Noticed that my Doctor was describe Gliclzaide without a necessary test GAD.
     
  6. Antje77

    Antje77 LADA · Moderator
    Staff Member

    Messages:
    4,659
    Likes Received:
    3,448
    Trophy Points:
    198
    A GAD test isn't very usual before prescribing Gliclazide, as that test is only done when they think you may be T1. How are your bg's at the moment?
     
  7. HICHAM_T2

    HICHAM_T2 Type 2 · Well-Known Member

    Messages:
    1,438
    Likes Received:
    320
    Trophy Points:
    143
    In fact I didn't test my blood sugar a long time.
    But I know LADAs also have low insulin isn't ?
     
  8. DCUKMod

    DCUKMod I reversed my Type 2 · Expert
    Staff Member Administrator

    Messages:
    9,711
    Likes Received:
    5,809
    Trophy Points:
    198
    @HICHAM_T2 - You suggest you haven't een following a low carb way of eating for a while. Why did you change that approach, when it had seemed to work for you?
     
  9. UsmanMo96

    UsmanMo96 Type 2 · Active Member

    Messages:
    25
    Likes Received:
    8
    Trophy Points:
    23
    Ok I'm not sure then, I only sharing my experiences and what I'm been told by DRs
    I really hope your blood sugars become stable and you're feeling better.

    Have a full blood count done and have your vitamin d checked I sometimes found that if my diet wasnt the cause then maybe something else was going on.

    I always questioning my DR about everything and try getting everything checked.
     
    • Agree Agree x 1
  10. HICHAM_T2

    HICHAM_T2 Type 2 · Well-Known Member

    Messages:
    1,438
    Likes Received:
    320
    Trophy Points:
    143
    No I didn't I used to be on diet and I still on it but the problem beginning when I cutting off exercise
     
  11. Antje77

    Antje77 LADA · Moderator
    Staff Member

    Messages:
    4,659
    Likes Received:
    3,448
    Trophy Points:
    198
    I don't understand. Gliclazide is something you get prescribed for high blood sugars. If you do not know how you're blood sugars are because you haven't tested, why would you want to take this medication?
    LADA is T1.
     
  12. HICHAM_T2

    HICHAM_T2 Type 2 · Well-Known Member

    Messages:
    1,438
    Likes Received:
    320
    Trophy Points:
    143
    You right but I didn't feel better I know that is not enough to take that meds that why I'm really confused because this is not very smart ideas
     
  13. MeiChanski

    MeiChanski Type 1 · Well-Known Member

    Messages:
    2,180
    Likes Received:
    1,181
    Trophy Points:
    158
    If a patient is on gliclazide, it is important that they must test their blood sugars. I'm aware that medication can cause hypos. Even type 2's doing diet only and without medication, they still test their blood sugar to get some idea how their foods and exercise affect them.
     
    • Agree Agree x 3
    • Like Like x 1
    • Friendly Friendly x 1
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook